# SDR UPS96220151

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  FLOORBEAM 560, BACKSIDE OF CAP, HAS CORROSION REMOVAL OUT OF LIMITS.  REMOVED DAMAGED SECTION PER SRM 53-10-8, FABRICATED REPAIR PARTS PER SRM 53-10-8, REPAIRED FLOORBEAM 560 LT IAW 53-10-8 AND 51-30-2.  REPAIR  IS FROM RBL 12 TO LBL 65.5.
